# SDR SIMA20220117001

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 12,317 hours, 7,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FA EMERGENCY FLASHLIGHT CRADLE BROKEN-C/A-RAR FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSY IAW E-175 AMM 33-51-01.
